# SDR ASOA96008

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120273
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet Clamp
- Part number: NH100533610
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 14,000 FEET ATL-FLO, AIRCRAFT EXPERIENCED A T6 SURGE AND THE TORQUE FELL APPROXIMATELY 10 PERCENT.  CAPTAIN NOTICED THAT THE LEFT ENGINE INLET DUCT WAS SEPARATED FROM THE BOOT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ATL WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  SECURED THROAT BOOT ASSEMBLY CLAMP AND REPLACED INLET DUCT CLAMP.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
